# SDR SWIA201125770

- Difficulty date: February 22, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 18,494 hours, 15,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LEFT INTERCOSTAL CRACKED AT BOTH ENDS.  (C-CHECK)  REPAIRED PER REO AND SRM.
